# SDR SWIA201440321

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 33,994 hours, 47,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING FLIGHT.  OPERATED BOTH PACKS FROM APU AND ENGINE BLEEDS FOR EXTENDED PERIOD AT VARIOUS POWER SETTINGS AND SWITCH POSITIONS. COULD NOT DUPLICATE ANY SMOKE OR ODOR FROM EITHER SYSTEM. OPS CHECKED GOOD.
